High Wind, Union
- When
- March 8, 6:30 PM EST
- Where
- Union forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
Large branches were reported down in Springfield.
A powerful low tracked across the Tri-State on the 8th, producing damaging winds across Northeast New Jersey.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
A powerful low tracked across the Tri-State on the 8th, producing damaging winds across Northeast New Jersey.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Mar 8, 4:37 PM EST, 1 hour 53 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
437 PM EST SAT MAR 8 2008
.SYNOPSIS...
INTENSIFYING LOW PRESSURE IN EASTERN PENNSYLVANIA WILL BRING
ADDITIONAL RAIN THIS EVENING...FOLLOWED BY STRONG GUSTY WEST
WINDS TONIGHT AS THE LOW PASSES INTO UPSTATE NEW YORK AND NORTHERN
NEW ENGLAND. HIGH PRESSURE RETURNS SUNDAY INTO THE EARLY PART OF
THE WORK WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CURRENT RADAR/SFC TRENDS INDICATE WARM FRONT BLASTED THROUGH LI
AND SOUTHERN CT IN THE PAST FEW HOURS SENDING T/TDS INTO THE UPPER
50S AND LOW 60S. BANDS OF MODERATE TO HEAVY PRECIP NOT AS
WIDESPREAD IN THE WARM SECTOR...AND THE WARM FRONT HAS BEEN PUSHED
BACK ALOFT OVER CENTRAL NEW ENGLAND. 50-70KT LLJ BETWEEN 500 AND
1000FT PROMPTED THE ISSUANCE OF A HIGH WIND WARNING FOR THE ENTIRE
AREA. 2 REASONS FOR ISSUING AT THIS POINT IN THE STORM...THE LLJ
IS SO LOW THAT HIGHER ELEVATIONS AND EVEN TALL BUILDINGS/BRIDGES
MAY FEEL THESE WINDS IN THE NEXT FEW HOURS. IN ADDITION...WITH
ABUNDANT RAINFALL INT HIS STORM AND INT HE PAST FEW WEEKS...ITS
LIKELY THAT LARGE TREES WILL BE BROUGHT DOWN EVEN IF WARNING
CRITERIA WINDS ARE NOT FELT. IT IS AS MUCH AN IMPACT WARNING AS
ANYTHING.
RAINFALL AMOUNTS ARE GENERALLY 2.5-3.5 INCHES FOR A STORM
TOTAL...WITH ANOTHER 0.5 TO 1.0 INCH WHERE HEAVIER THUNDERSTORMS
ARE ONGOING.
THE BACK EDGE OF THE MAIN PRECIP SHIELD IS MOVING THROUGH NYC ATTM
AND WILL LIFT INTO CT WITHIN THE NEXT TWO HOURS. THIS LEAVES 2
MAIN BANDS OF PRECIP. ONE IS AN ORGANIZED SQUALL LINE MOVING INTO
WESTERN NJ...AND THE OTHER A MORE DIFFUSE BAND IN SE PA THAT IS
THE LEADING EDGE OF COLDER AIR. SEVERE WIND THREAT IS STILL THERE
WITH THE FIRST BAND...BUT MUCH LESS SO WITH THE SECOND.
SKIES WILL BEGIN TO CLEAR BEHIND THE COLD FRONT...WITH JUST AN
ISOLATED RAIN OR SNOW SHOWER.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE BUILDS OVER THE AREA...WITH COOLER TEMPS. BRISK
CONDITIONS CONTINUE INTO MON...THEN WINDS DIMINISH MON NIGHT.
CONTINUED THE TREND OF UNDERCUTTING MOS BY A FEW DEGREES GIVEN
CURRENT UPSTREAM OBS. CURRENT FORECAST FOR MON IS MOSTLY
SUNNY/DRY...BUT WEAKENING CLIPPER SYSTEM COULD MANAGE TO BRING
MORE CLOUDS THAN FORECAST...POSSIBLY SLIGHT CHANCE POP TO INLAND
SECTIONS.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE CONTROLS AT THE SURFACE WITH WNW FLOW ALOFT WITH
EMBEDDED SHORTWAVES INTO WEDNESDAY. RIDGING ALOFT FOR THURSDAY. THEN
SOUTHERN STREAM CYCLOGENESIS FOR FRIDAY.
GFS APPEARS FAIRLY CONSISTENT ON THE EVOLUTION OF THE UPPER
PATTERN THROUGH DAY 7. THE NEGATIVELY TILTED...BUT
PROGRESSIVE...TROUGH ON FRIDAY INTO SATURDAY IS MAINTAINED IN THE
12Z RUNS AS SUCH...NO SIGNIFICANT CHANGES.
THE FIRST SHORTWAVE PASSAGE MONDAY NIGHT IS FORECAST TO BE
UNEVENTFUL. NEXT SHORTWAVE TUESDAY NIGHT APPEARS TO HAVE SOME MORE
MOISTURE WITH IT AND IS ALLOWED TO PRODUCE A FEW FLURRIES. THERE MAY
YET BE A THIRD SHORTWAVE PASSAGE LATE WEDNESDAY...BUT FOR
NOW...HAVE NOT INCLUDED ANY WEATHER.
BIG SYSTEM OF THE LONG TERM IS FRIDAY WITH YET ANOTHER SOUTHERN
STREAM SOAKER. TIMING THIS FAR OUT IS THE MAIN QUESTION WITH TEMPS
WAY TOO WARM FOR ANY FROZEN PCP...OTHER THAN PERHAPS AT THE START
INLAND. POP FOR IS USED FOR NOW.
GRIDDED MOS WITH ADJUSTMENTS FROM LATEST GFS MOS AND 00Z ENSEMBLE
MOS WERE USED FOR THE GRIDS.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
INTENSE LOW PRESSURE OVER NE MD AT 20Z WILL CONTINUE TO LIFT NORTH
THROUGH THIS EVENING...KEEPING THE TERMINALS IN A STRONG SOUTHERLY
FLOW TAIL AROUND 02Z. IFR CEILINGS AND VSBYS WILL PREVAIL AHEAD OF
THE TRAILING COLD FRONT WITH MODERATE TO HVY RNFL. THERE IS ALSO
THE POTENTIAL FOR STRONG TSRA FROM 21Z TO 23Z AS THE COLD FRONT
APPROACHES FROM THE WEST. A SQUALL LINE IS BEGINNING TO TAKE SHAPE
ACROSS SE PA...NE MD AND NRN DE. THIS DEVELOPMENT WILL BE CLOSELY
MONITORED WITH THE POTENTIAL FOR WIND GUSTS TO 50 KT. WARM FRONT
HAS PUSHED ACROSS LI...NYC AND SW CT (KBDR) WITH S WINDS SUSTAINED
AT AROUND 20 KT...GUSTING UP TO 30 KT. SOUTHERLY WINDS BEHIND THE
FRONT ARE STRONGER THAN ADVERTISED DUE TO THE MAGNITUDE OF THE
WARM AIR SURGE.
THE SFC COLD FRONT MOVES THROUGH BETWEEN 00Z AND 03Z...WITH VERY
STRONG POST-FRONT WINDS...SW AT 25 TO 30 KT WITH GUSTS UP TO 40
KT. VFR CONDITIONS SHORTLY AFTER 00Z AS FLOW VEERS AROUND TO THE
SW AND DRIER AIR PUSHES IN BEHIND THE FRONT. WINDS BECOME WEST BY
12Z SUN...DIMINISHING ONLY SLIGHTLY.
OUTLOOK FOR 18Z SUNDAY THROUGH WEDNESDAY...WINDS CONTINUE TO
GRADUALLY DIMINISH THROUGH SUN EVENING...DROPPING BELOW 10 KT
AFTER 06Z SUN. GENERALLY VFR THROUGH THURSDAY...BUT LOCALIZED
SUB VFR CONDITIONS IN SCATTERED SNOW SHOWERS WEDNESDAY.
&&
.MARINE...
UPGRADED ALL WATERS TO STORM FOR TONIGHT BASED ON THE POSITION AND
ALTITUDE (OR LACK THEREOF) OF THE LLJ. SEAS ARE CLOSE TO
WNAWAVE...BUT UPPED THEM BY A FOOT OR TWO BASED ON CURRENT
TRENDS...ESPECIALLY FOR ZONES 350-353.
WILL KEEP GALES UP FOR SUNDAY MORNING AS WINDS SLOWLY DECREASE.
TRANQUIL CONDITIONS MONDAY THROUGH THURSDAY WITH NO FLAGS AS HIGH
PRESSURE DOMINATES FAIRLY. NEXT SYSTEM IS FRIDAY INTO SATURDAY
WITH SCA INTO GALES POSSIBLE.
&&
.HYDROLOGY...
MOST FLOOD EVENTS THIS AFTERNOON ARE URBAN AND SMALL STREAM TYPE.
HOWEVER A FEW LARGER RIVERS SUCH AS THE YANTIC IN CT AND THE
RAMAPO AND MAHWAH IN NJ ARE RUNNING NEAR OR SLIGHTLY ABOVE BANK
FULL. EXPECT WATERS TO SLOWLY RECEDE LATER TONIGHT.
&&
.TIDES/COASTAL FLOODING...
MORNING HIGH TIDE DEPARTURE RAN 1.5 FT TO 2 FT...WITH NO FLOODING
REPORTED. FOR THIS EVENINGS CYCLE WINDS WILL BEGIN TO SHIFT TO
THE SOUTHWEST...AND TIDAL DEPARTURES WILL AGAIN BE CLOSE TO 1 1/2
FEET...PUTTING THE AREA CLOSE TO MINOR THRESHOLDS. ON THE OCEAN
SIDE CONCERN WILL BE FOR THE BACK BAYS TO REACH MINOR FLOODING IF
THE WATER DOES NOT DRAIN SUFFICIENTLY ENOUGH. WILL NOT BE ISSUING
ANY ADVISORIES AT THIS TIME.
WITH THE FLOW SATURDAY NIGHT INTO SUNDAY BECOMING WESTERLY...AND
STRONG...WINDS WILL DRIVE THE WATER OUT AND LOW WATER PROBLEMS ARE
LIKELY WITH TIDES RUNNING 2 TO ADVISORY FROM 1 AM EST TO 9 AM EDT SUNDAY FOR ANZ330-
335-338-340-345-350-353-355.
STORM WARNING UNTIL 7 AM EDT SUNDAY FOR ANZ330-335-338-340-345-
350-353-355.
GALE WARNING FROM 7 AM TO 3 PM EDT SUNDAY FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...BS
NEAR TERM...BS
SHORT TERM...BS
LONG TERM...JST
AVIATION...DW
MARINE...BS
HYDROLOGY...BS
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 409 PM EST SAT MAR 8 2008 CTZ005>012-NJZ002>006-011-NYZ067>081-091100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 409 PM EST SAT MAR 8 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EDT SUNDAY... ...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ330-335-338-340-345-350-353-355-091100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 409 PM EST SAT MAR 8 2008 ...STORM WARNING IN EFFECT UNTIL 7 AM EDT SUNDAY... ...LOW WATER ADVISORY IN EFFECT FROM 1 AM EST TO 9 AM EDT SUNDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 3 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 229 PM EST SAT MAR 8 2008 NYZ072>076-082030- BRONX-KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-QUEENS-RICHMOND (STATEN IS.)- 229 PM EST SAT MAR 8 2008 ...HEAVY RAIN AND STRONG WINDS IMPACTING THE CITY THROUGH 330 PM... MODERATE TO HEAVY RAIN WILL MOVE ACROSS THE CITY THROUGH 330 PM. STRONG WINDS WILL ACCOMPANY THESE RAINS WITH WIND GUSTS UP TO 40 MPH. WINDS ON UPPER FLOORS OF HIGH RISE BUILDINGS AND ON LARGE BRIDGES...SUCH AS THE VERRAZANO...WILL GUST AT TIMES UP TO 55 MPH. TONGUE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 256 PM EST SAT MAR 8 2008 CTZ005>012-NYZ070-071-077>081-082100- NASSAU-NORTHEAST SUFFOLK-NORTHERN FAIRFIELD-NORTHERN MIDDLESEX-NORTHERN NEW HAVEN-NORTHERN NEW LONDON-NORTHERN WESTCHESTER-NORTHWEST SUFFOLK-SOUTHEAST SUFFOLK-SOUTHERN FAIRFIELD-SOUTHERN MIDDLESEX-SOUTHERN NEW HAVEN-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-SOUTHWEST SUFFOLK- 256 PM EST SAT MAR 8 2008 ...RAIN AND STRONG WINDS THIS AFTERNOON... A WARM FRONT LIFTING NORTH INTO CENTRAL CONNECTICUT IS ALLOWING TEMPERATURES TO WARM TO AROUND 60 DEGREES. THIS IS ALLOWING SOME VERY STRONG WINDS ALOFT TO REACH DOWN TO THE SURFACE IN THE RAIN SHOWERS THAT ARE PASSING THROUGH. WINDS GUSTING 40 TO 50 MPH THE NEXT HOUR OR SO WILL LEAD TO SOME DOWNED TREES AND POWER OUTAGES. ANOTHER ROUND OF STRONG WINDS WILL OCCUR THIS EVENING LEADING TO MORE WIDESPREAD DAMAGE AND POWER OUTAGES. JST
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 500 PM EST SAT MAR 8 2008 NJZ002-NYZ067-082330- ORANGE-WESTERN PASSAIC- 500 PM EST SAT MAR 8 2008 ...HIGH WIND AND FLOOD WARNINGS IN EFFECT... A LINE OF SHOWERS OVER THE DELAWARE WATER GAP BETWEEN NEW JERSEY AND PENNSYLVANIA IS MOVING NORTHEAST AT NEAR 60 MPH. AS THIS LINE MOVES THROUGH THE REGION...A SHARP INCREASE IN WINDS IS EXPECTED ALONG WITH A PERIOD OF TORRENTIAL RAINFALL. THE LINE SHOWERS WILL MOVE ACROSS THE REGION BETWEEN 545 AND 630 PM. WIND GUSTS OF 40 TO PERHAPS AS HIGH AS 50 MPH ARE EXPECT WITH THIS LINE. WIND GUSTS AS HIGH AS 60 MPH ARE EXPECTED THIS EVENING WHEN A COLD FRONT MOVES INTO THE REGION. JST
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
513 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD MONTGOMERY 41.52N 74.24W
03/08/2008 ORANGE NY BROADCAST MEDIA
ROUTE 17 CLOSED NEAR ALBANY POST ROAD.
0320 PM FLOOD MONTGOMERY 41.52N 74.24W
03/08/2008 ORANGE NY DEPT OF HIGHWAYS
ROUTE 211 CLOSED IN BOTH DIRECTIONS NORTH OF ROUTE 416
&&
MSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 542 PM EST SAT MAR 8 2008 NJZ003>006-011-NYZ068>077-090130- BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-KINGS (BROOKLYN)-NASSAU-NEW YORK (MANHATTAN)-NORTHERN WESTCHESTER-PUTNAM-QUEENS-RICHMOND (STATEN IS.)-ROCKLAND-SOUTHERN WESTCHESTER-UNION- 542 PM EST SAT MAR 8 2008 ...HIGH WIND WARNING IN EFFECT... AS OF 545 PM...A STRONG COLD FRONT WAS MOVING RAPIDLY ACROSS EASTERN PENNSYLVANIA. THIS FRONT WILL MOVE ACROSS OUR REGION BETWEEN 7 AND 8 PM. THE FRONT WILL REACH NORTHEASTERN NEW JERSEY FIRST AROUND 715 PM AND THEN MOVE INTO INTO NEW YORK CITY AROUND 740 PM. THE FRONT WILL REACH WESTCHESTER AND NASSAU COUNTIES JUST AFTER 8 PM. DAMAGING WINDS GUSTING UP TO 60 MPH ARE ASSOCIATED WITH THIS FRONT. DUE TO THE HEAVY RAINFALL OVER THE PAST 24 HOURS...THE GROUND IS SATURATED. AS A RESULT...THE STRONG WINDS ARE VERY CAPABLE OF DOWNING TREES...WHICH WILL LEAD TO POWER OUTAGES...AS THE FRONT PASSES. IN ADDITION...TEMPERATURES WILL DROP RAPIDLY AS THE FRONT PASSES FALLING 15 DEGREES IN FEW MINUTES INTO THE 40S. STRONG WINDS WILL CONTINUE IN THE WAKE OF THE FRONT AND SLOWLY DIMINISH AFTER MIDNIGHT. TONGUE
The national radar mosaic for the moment the first event began.
31 high wind. Local standard time, as filed.
Large branches were reported down in Springfield.
Numerous trees were reported down in Fanwood.
A tree was reported down on a house in Union.
A 56 knot gust was measured at the ASOS at Newark-Liberty International Airport.
A 60 mph wind gust was measured at the Automated Weather Station in Jersey City.
A tree was reported down on a house on Persian Street in Roselle Park.
Several utility poles were reported down in Kearny.
Multiple trees were reported down on Valley Brook Avenue in Lyndhurst.
A tree was reported down on a house on Allen Drive.
Multiple 4 to 5 inch tree limbs down in Clifton.
Trees and power lines were reported down in Wayne.
A gust of 59 mph was reported at the George Washington Bridge Toll Plaza in Fort Lee.
A tree and utility pole fell into 2 homes on Fennelon Road in Clifton.
A fire escape was ripped of a building, which also suffered roof damage, on Burgess Street in Passaic.
The roof of a church on Orange Ave in Clifton partially collapsed.
A tree was reported down on a house in Clifton.
A tree fell on top of a garage on Pine Street in Passaic.
Trees and power lines were reported down in Saddle Brook.
A brick wall was partially blown over by the wind at the intersection of Clinton and Stuyvesant Streets in Irvington.
A utility pole was reported severed in half in North Haledon.
A tree was reported down across Route 19 in Clifton.
A tree was reported down on a house on Coventry Lake Avenue, and a tree down on a car on Cupsaw drive in Ringwood.
Multiple trees were reported down on Pershing and Butler Avenues in Roselle Park.
A tree was reported down on a house in Fair Lawn.
A tree was reported down on a apartment building in Hackensack.
Multiple trees and power lines were downed at the intersection of Route 208 South and Maple Avenue in Fair Lawn, closing the road there.
A tree was reported down on Skyland Drive, and a tree down on 2 cars on Upper Lake view Drive in Ringwood.
A wind gust of 64 mph was measured in Northvale.
On Lakeside Drive in Ramsey, a tree fell on a house, and multiple power lines were down, with one utility pole snapped in half.
Numerous trees were reported down in Ridgewood with damage to homes, cars, and garages.
Numerous trees were reported down in Glen Rock with damage to homes, cars, and garages.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2008Every state in 2008This day in weather historyWarnings in New Jersey, March 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 90073, 90550, 90552, 90554, 90557, 90559, 90562, 90563, 90567, 90582, 90584, 90586, 90592, 90596, 90600, 90602, 90603, 90604, 90606, 90607, 90608, 90629, 90609, 90611, 90613, 90614, 90630, 90619, 90622, 90623, 90625.